Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On averages of Newtonian potentials


Author: Maxwell O. Reade
Journal: Bull. Amer. Math. Soc. 53 (1947), 321-331
DOI: https://doi.org/10.1090/S0002-9904-1947-08791-7
MathSciNet review: 0020176
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. E. Bray, Proof of a formula for an area, Bull. Amer. Math. Soc. vol. 29 (1923) pp. 264-270.
  • 2. E. F. Beckenbach and Maxwell Reade, Mean-values and harmonic polynomials, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 230-238. MR 7831
  • 3. G. C. Evans, On potentials of positive mass. I, Trans. Amer. Math. Soc. vol. 37 (1935) pp. 226-253. MR 1501785
  • 4. G. C. Evans, On potentials of positive mass. II, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 201-236. MR 1501809
  • 5. O. Frostman, Potential d'équilibre et capacité des ensembles, avec quelques applications à la théorie des fonctions, Thesis, Lund, 1935.
  • 6. T. Radó, Subharmonic functions, Berlin, 1937.
  • 7. Maxwell Reade, Some remarks on subharmonic functions, Duke Math. J. vol. 10 (1943) pp. 531-536. MR 8447
  • 8. P. Reichelderfer and L. Ringenberg, The extension of rectangle functions, Duke Math. J. vol. 8 (1941) pp. 231-242. MR 4876
  • 9. F. Riesz, Sur les fonctions subharmoniques et leur rapport à la théorie du potentiel, II, Acta Math. vol. 54 (1930) pp. 321-360. MR 1555311
  • 10. S. Saks, Theory of the integral, New York, 1937.
  • 11. J. M. Thompson, Distribution of mass for averages of Newtonian potential functions, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 744-752.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08791-7

American Mathematical Society